# SDR SWIA202161736

- Difficulty date: August 13, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: None
- Condition: Excess Play
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CENTER HINGE POINTS AND UPPER HINGE POINT BEARINGS ON THE RUDDER VERTICAL STAB TRAILING EDGE SIDE HAVE EXCESSIVE PLAY, ALL FLAGGED     (C-CHECK RO 10/8/2021)    REMOVED AND REPLACED WORN BEARINGS ON UPPER AND CENTER HINGE FITTINGS ON RUDDER R VERTICAL STAB TRAILING EDGE SIDE REF RIL# 0602 REV-J DATED 21-SEP-2019 SHEET 3 TYPE II, FOR BOTH CENTER HINGE FITTINGS AND RIL# 0392 REV-A DATED 13-JULY-2014, FOR UPPER HINGE FITTING
